Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from sexual exhaustion symptoms. What could be the reason for shrinking testicles?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13234 Questions

default
Posted on Wed, 27 Nov 2013 in Men's Health
Question: Hi, I recently turned 32 and I've been suffering from sexual exhaustion symptoms all my adult life and somewhat in my adolescent years as a result of masturbating. Last year I stopped masturbating to see if I could recover but it seems as though I got worse. My libido has dropped drastically, I feel tired, disconnected, and now my testicles are shrunken. Also I've pretty much gone on a vegan diet to see if I can clean up my system. I don't know what's happening to my body but I'm very worried. I've been to a few doctors and they prescribe the usual medicines for ED and I get no answers or prognosis. Why are my testicles shrinking?
doctor
Answered by Dr. Rakhi Tayal 55 minutes later
Brief Answer: Likely to be low testosterone levels. Detailed Answer: Hello, Thanks for trusting us with your health concern. The symptoms that you have described - low libido, tiredness, shrunken testis, etc are all likely to be due to decreased testosterone levels n your body. A simple blood test will help in identifying this problem. Since your problem is likely to be a hormonal related problem, it is best to get yourself evaluated by an endocrinologist for proper treatment. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 32 minutes later
Do you know the prognosis for these types of issues in young males? I read that hormonal replacement therapy is detrimental to the bodies natural ability to produce testosterone and could most likely lead to sterility. I never had this issue until a few months ago. I was doing ok except that I noticed I had some prostate discomfort and tightening but testicular shrinkage is one that has caught me by surprise. I truly do not know what to do. I eat a very healthy diet, I've lost a lot of weight, and I thought I was on the way to recovery and a healthy lifestyle.
doctor
Answered by Dr. Rakhi Tayal 22 hours later
Brief Answer: It can be treated. Detailed Answer: Hello. Thanks for writing again. This can be resolved with proper testosterone supplements according the severity of deficiency that you have. The regular supplementation decreases the natural synthesis of testosterone but it resumes back to normal once you gradually taper off the therapy. Your endocrinologist will guide you properly regarding this. Do continue having a healthy diet and a regular exercise like aerobics to naturally increase the secretion of these hormones. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Hypogonadism

doctor1 MD

Hello, Dr Shehzad Topiwala! My name is Daniel, and I am seeking your professional advice and expertice. I am 21 years old, male, good health, fit, no smoking or excessive alcohol. I am experiencing low testosterone symptoms such as: no sex drive, ED, depressed mood, etc. My sex life is almost non-existent. I am 21 years old, and should not be dealing with problems like these. The blood work done with my doctor, all came back within the normal range, and my doctor tells me everything is like it should be, yet I don’t feel like it is. I have gotten a copy of my results and did some research online. Aberrantly my T-levels at 14,5 nmol/L (around 350-400 converted to ng/dl), are in the same range as an average 80 year old… My testosterone levels are not god for a guy my age, and far from optimal. So I went back to my doctor, but now she tells me my symptoms are caused by depression. I admit feeling depressed, but that is a result of my problems, depression is not causing them. And then she continued to prescribe me some Viagra… I am confident in saying that the symptoms I am experiencing are hormone/testosterone related, not psychological. My testosterone levels are low, but not low enough to get treatment, and thereby no chance to get sent of to an expert on the subject. So I am glad I found your internet service. What am I supposed to do? I cannot live like this, life feels so empty at the moment, and I don’t feel youthful at all… Some of my friends tells me that they can masturbate/have sex 3-4 times a day. Me, I need a two-day recharge time after just one “session”. Below are my results, please take a look at them, what do you think? Free T4      18.9 pmol/L 11.0 - 22.0 FSH 3.9 IE/L 1.0 – 12.0 Cortisol 577 nmol/L LH      9.7 IE/L      1.0 – 10.0 Prolactin 156 mIE/L      100 – 400 SHBG      18 nmol/L      15 – 85 Testosterone 14.5 nmol/L 9.0 – 35.0 TSH      0.66 mIE/L      0.30 – 4.2 Estradiol 0.09 nmol/L 00 – 0.16 Free Testosterone 7.1      3.0 – 14.7 I was hoping your profession on this subject could cast some light on my situation. Do you see anything out of the ordinary when looking at my blood test results? I am noticing elevated LH levels, along with the low testosterone, does this mean there could be something wrong with my testicles/leydig cells ? One guy told me that my pituary maby needed a kickstart. And that my T-levels would increase with the use of a drug like arimidex or clomid. To my understanding, these drugs work by increasing the LH levels, thus increasing testosterone. If my leydig cells where not responding well, trying this would be pointless? If possible, I would ask for a detailed response. Thank you in advance. Best regards Daniel

doctor1 MD

Hi .. i am 33 years old suffering from Erectile Dysfunction from last 2 years and low testosterone level . I am under the hormonal treatment and took 3 injections of testosterone undecanote . I had checked my testosterone on 16 Nov it was 370 in the morning .. i had spoken with my doctor he said it will take 2-3 weeks more and you will get the Erectile Potency back but it still more than 3 weeks ... but no erection.

Kindly Please Advice what next to do ?

doctor1 MD

I was recently told I have empty sella found on a MRI. Also found low testosterone. I feel very fatiuged and can't handle stress very well. This has been going on for 3 to 5 years. Could I have a pituitary problem affecting other hormones such as cortisol. Thanks Jim C.

doctor1 MD

Sir, I am experiencing continuing hair loss (thinning to scalp area) approximately three months after discontinuing the use of Androgel for low testosterone. I am 53 y/o and had a full head of hair before using Androgel for two months. What can I do to stop/reverse hair loss? Thank You.

doctor1 MD

what is hypogonadism? I got that diagnosis

doctor1 MD

I have a mild shooting pain from my pelvis to my left testicle. it comes and goes what can this be? I take adderall and Abilify .

doctor1 MD

what heals epidyimooritis? the Dr. told try masturbating and see if it hurts ejaculation. I did that and it didn't hurt. what should I do?